Ask a Dog Vet and Get Answers to Your Dog Veterinary Questions
Hello, I'm Dr. Deb and will do my best to help you today.
I'm sorry for this concern for your puppies but happy to reassure you that you didn't cause irreparable harm to them.
A one time overdose of an antibiotic of this type might cause gastrointestinal signs but wouldn't be considered toxic for them.
Vomiting might also be seen which might occur in about 30 minutes or so after given the drops.
Diarrhea is also a possibility which might develop in 12-24 hours. If so, then a probiotic such as Forti Flora would be a good supplement to give them but I wouldn't give them any over the counter anti-diarrheal medications. More than likely, their stools will return to normal fairly quickly.
I know how panicked you must be but they'll be fine. Deb
I'm just following up on your puppies. I assume that they're doing well but just wanted to double check. Deb